# SDR YAUA9501

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Part time: 57,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE SERVICE '2B' CHECK.  X-RAY OF WINDOW POST N-F, AD 93-05-17, REF. SB 737-53-0086.  FOUND CRACK AT 6TH FASTENER DOWN TO EDGE OF POST N-F, RIGHT HAND.  EDDY CURRENT USED TO VERIFY CRACK.  MODIFICATION/REPAIR DONE IAW SB 727-53-0086, REV 2, PART II, PAGE 24, USING BOEING KIT 65C35282-8, REF. CARD CCR 590-193 AND NON-ROUTINE CARD NR 26.  (X)
